| Model Number |
550-000-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between october 2017 through december 2019.This is for the 1st of 3 devices listed in the complaint.
Event or Problem Description
Two doctors on the trauma/surgery team used three bags in three cases and each one ripped while attempting to extract the specimen.